# SDR 07FDEA04527

- Difficulty date: October 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE FOUND CRACK AT 3 O'CLOCK POSITION AT NOSE LANDING GEAR LEFT TRUNNION FITTING LOWER LONGERON.    10-24-07    REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-115207,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
